MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCUTREND ® TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCUTREND ® TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 11447475160
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable glucose results from accutrend plus meter serial number (b)(4).At 8:20am the result was 108 mg/dl.At 8:25 am the result was 124 mg/dl.At 8:34 am the result was 141 mg/dl.The same fingerstick was used to obtain all three tests.None of the results were believed to be correct.
 
Additional Manufacturer Narrative
The strips were requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.
 
Additional Manufacturer Narrative
No material was returned by the customer.Retention samples of glucose lot 48192609 were measured with retention controls and 3 edta blood on reference devices which were compared to a laboratory method.All results were within the control range.No significant differences from reference devices to lab method.

Brand Name
ACCUTREND ® TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13591356
Report Number1823260-2022-00494
Device Sequence Number17597228
Product Code CGA
UDI-Device Identifier00365702456105
UDI-Public00365702456105
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11447475160
Device Lot Number48192609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient SexMale
Patient Weight63 KG